# SDR QXEA0001346

- Difficulty date: May 17, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND INBOARD SEAT TRACK AT END POSITION IS CORRODED BEYOND LIMITS.  REPAIRED IAW DASH 8 SRM 51-40-11 AND SRM 51-40-00.
